# SDR WIMA951712

- Difficulty date: June 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N377AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 377
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock Box
- Part number: C24589000
- Condition: Failed
- Location: Rt Mlg
- Part time: 2,790 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

YHZ - FLT 4398 - RT MLG SHOWED UNLK ON BOTH INDICATION PANELS, RETURNED TO YHZ.  MAINTENANCE PINNED GEAR THEN ISSUED MEL.  DEAD HEADED AIRCRAFT TO ALB.  MAINTENANCE REMOVED AND INSPECTED UPLOCK BOX SYSTEM.  OPS CHECKED GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
